# SDR FDEA201702220625

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 24,536 hours, 3,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION, ONE OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-50-00-2.  LIGHTS TESTED GOOD,  OK FOR SERVICE.
